# SDR USAA2012071800010

- Difficulty date: July 9, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 38,406 hours, 21,570 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 131AF BETWEEN FR24 TO FR28 & BETWEEN Y765 TO -Y765.  REPLACED FLOOR PANEL 131AF IAW A319 SRM 53-02-00 & IRM 9701 REV G.
